Ask an expert
Question

19 Aug 2011

Worms and vermox sd
Our whole family has done the routine de-worming with vermox sd. Does it cause runny stools? What would black specks in the stool be?
Answer 313 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi B

Diarrhoea is a known side-effect of this medicine in some, but doesn't occur in most patients.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote